# SDR ASAA2018101526499

- Difficulty date: October 15, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 62,027 hours, 29,119 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 56100024
- Part serial: 08171H9472
- Condition: Faulty
- Location: Cockpit
- Part time: 29,036 hours, 12,558 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO WINDOW VERY DIFFICULT TO CLOSE AND REMAIN LATCHED APPEARS THE HANDLE DOES NOT FULLY LOCK AND WHEN PULLED FROM THE BOTTOM IT OPENS WITHOUT THE LOCK BEING PUSHED IN. GROUNDED - YES. REMOVED & REPLACED NR 2 SLIDING WINDOW REF AMM 56-12-11 OPS CK OK.
